RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 4, Pages 784–787 (Mi dan30168)  

MATHEMATICS

Some classes of topological groups

V. P. Platonov

V. I. Lenin Belorusskii State University

Full text: PDF file (673 kB)

Bibliographic databases:

Document Type: Article
Presented: A. I. Mal'tsev
Received: 20.04.1964

Citation: V. P. Platonov, “Some classes of topological groups”, Dokl. Akad. Nauk SSSR, 158:4 (1964), 784–787

Citation in format AMSBIB
\Bibitem{Pla64}
\by V.~P.~Platonov
\paper Some classes of topological groups
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 4
\pages 784--787
\mathnet{http://mi.mathnet.ru/dan30168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0167563}
\zmath{https://zbmath.org/?q=an:0136.29501}


Linking options:
  • http://mi.mathnet.ru/eng/dan30168
  • http://mi.mathnet.ru/eng/dan/v158/i4/p784

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019